Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Having throat cancer. Stinging, numbing feeling on tongue like dabbed perfume on it. Reason?

I have throat cancer and am bothered by perfume-like breath.It was a total laryngetomy. It is hardly noticeable in the morning but as I start burping or when I place my thumb over my stoma to talk it begins to get worse.There seems to be a stinging ,numbing feeling on my tongue ,almost like I put a dab of perfume on it . Any ideas?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Oncologist, Radiation 's  Response
You have not mentioned your treatment history in detail. Whether radiotherapy was given or not should be mentioned. On radiotherapy sometimes due to mucosal damage some abnormal sensation results. Total laryngectomy generally is not responsible for abnormal breath. Anyway, it should be carefully examined whether an olfactory hallucination is there or not. Visit an otorhinolaryngologist's office for detailed locoregional examination.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor